# SDR DALA2019043026762

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 89,280 hours, 37,739 cycles
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Condition: Unsecure
- Location: L1 Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT WAS INOPERATIVE INTERMITTENTLY.   T/S PER B757 FIM 25-66. FOUND ENGAGEMENT LIGHT NOT FULLY SEATED. CLEANED CONTACTS AND RESEATED LIGHT. TESTED ENGAGEMENT LIGHT SEVERAL TIMES WITH NO FAULTS.
